MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL APPLIER XL 11" RA; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL APPLIER XL 11" RA; APPLIER, SURGICAL, CLIP
Catalog Number 544192
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " jaws not holding the clips properly, clips fall out".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the ohr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.(b)(6), wi facility as part of a (b)(4) pc.Lot in (b)(6) 2022.It was found that this order was made from the correct materials and components and all approved processes were followed.This instrument has not been returned for review or evaluation and the customer provided picture shows someone holding an applier and one side of the clip is not securely locked into the eyelets of one of the jaws.We are unable to determine what is causing the alleged issue with this applier with the customer supplied photo or validate this complaint.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
HOL APPLIER XL 11" RA
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19721108
Report Number3011137372-2024-00094
Device Sequence Number8290308
Product Code GDO
UDI-Device Identifier34026704623601
UDI-Public(01)34026704623601(11)220225(17)001231(10)06F2137541(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number544192
Device Lot Number06F2137541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown